... never need to take it again. Question? I have a slight metallic taste in my mouth and terrible leg cramps. How long until this dissipates? Will the 10lbs I gained drop off naturally or will I have to diet? Thank you in advance for your reply
This question has also been asked and answered here: Prednisone - can it cause a "terrible taste" in mouth and can it change the taste of food?
Hi. You came down way too fast. I am sure it was tough. So sorry you had to do it like this.
The metallic taste. Is it like blood or something new? You may well have thrush. If you have white patches on tongue, roof of mouth or back of throat, cheeks, anywhere with the mouth see the doctor for medication.
You need extra calcium on prednisone. I suggest you take three tums per day, or caltrate with a dairy product to regain your calcium levels. Again, call the doctor for this.
You didn't say what you are being treated for. Any other medications you may be taking may also be part of this including herbs, supplements and grapefruit juice.
Let me know how you are doing. Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 1 answer
Posted 17 May 2014 • 3 answers
Posted 2 Feb 2015 • 2 answers
Posted 16 Jun 2015 • 3 answers
I started getting mild headaches within a few days of starting quinine sulfate for leg cramps. They?
Posted 21 Jan 2017 • 1 answer